# SDR CA120920004

- Difficulty date: September 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Exhaust Port
- Condition: Mismanufactured
- Location: Turbocharger
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE CUSTOMER WAS ATTEMPTING TO INSTALL THE EXHAUST TAIL PIPE, THEY NOTICED THAT THE ID OF THE FLANGE ON THE TURBO WAS MACHINED INCORRECTLY.  IT SEEMS THAT THE BEVELED PART OF THE ID WASN`T MACHINED DEEP ENOUGH, WHICH WOULDN`T ALLOW THE TAIL PIPE`S FLANGE TO SIT CORRECTLY. THE TURBO WAS THEN REMOVED AND RETURNED TO OUR ENGINE O/H SHOP.
